# SDR SIMA200207301

- Difficulty date: March 12, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: ALCLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED A REPAIR DOUBLER 2 INCH BY 2.75 INCH, .040 INCH THICK IAW EMB GST-0800/02, ITEM 1, AND STANDARD SRM PRACTICES.  (M)
